No Cover Image

Journal article 765 views 141 downloads

Modelling the spread of American foulbrood in honeybees / Samik Datta, James Bull, Giles E Budge, Matthew J Keeling

Journal of The Royal Society Interface, Volume: 10, Start page: 20130650

Swansea University Author: James Bull

Published in: Journal of The Royal Society Interface
ISSN: 1742-5689 1742-5662
Published: 2013
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa15896
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Start Page: 20130650